MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat knee pain.On (b)(6) 2025 the firm was contacted by an mri facility to request information on system mri conditionality.The facility was advised that the system was conditional for the specified scan area.The firm provided an mri checklist, including information as to implanted components and requirement to perform impedance check within 7 days of the scan.No further feedback was received at that time.On (b)(6) 2026 the firm was again contacted by an mri facility to request information on mri conditionality.During that communication the mri facility reported that, per the patient, a partial system explant had been performed with all or part of the leads having been abandoned and remaining implanted.Upon reaching out to the medical provider, the firm learned that the explant had been performed on (b)(6) 2026.The provider reported that the system had failed the impedance check and thus prevented an mri from being performed.The patient reportedly had not been using the system for some time and chose to explant rather than revise to correct the impedance.The explant was performed without any nalu personnel present and no further information was provided.
 
Additional Manufacturer Narrative
It is unclear when the system first returned impedance errors due to lack of communication from the patient and provider.Review of nalu records found no history of any complaints or concerns from this patient prior to the report in (b)(6) 2026 of partial explant.No conclusions are able to be drawn as to timeline or external factors leading up to the reported impedance errors.Most likely cause of impedance errors is a fracture of the lead or the connector between the lead and ipg, however this is also unable to be confirmed due to lack of information and no return of the explanted device.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key25356548
Report Number3015425075-2026-00054
Device Sequence Number21496069
Product Code GZF
UDI-Device Identifier00812537036182
UDI-Public(01)00812537036182(11)231025(17)261025
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown